MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON P500; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON P500; ULTRASOUND DEVICE
Model Number 10785577
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: the investigation could not be performed because customer did not request siemens service activities.Therefore, a root cause cannot be determined.Reference: (b)(4).
 
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: catheter images are not displayed.Exam; ablation.The p500 failed, so we used a different system.

Brand Name
ACUSON P500
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21290779
Report Number3023245-2025-00011
Device Sequence Number18480643
Product Code IYN
UDI-Device Identifier04056869002743
UDI-Public(01)04056869002743
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10785577
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown